IJPAM: Volume 72, No. 4 (2011)


J.S. Cánovas$^1$, A. Linero Bas$^2$
$^1$Department of Applied Mathematics and Statistics
Technical University of Cartagena
C/ Dr. Fleming sn, 30202 Cartagena, SPAIN
$^2$Department of Mathematics
University of Murcia
30100, Espinardo, Murcia, SPAIN

Abstract. The aim of this note is to describe the set of periods of any iterate $f^n,$ $n\geq 2,$ of a continuous (interval or circle) map $f$ with a known set of periods $\mathrm{Per}(f)$.

Received: July 6, 2011

AMS Subject Classification: 37E05, 37E10, 37B20, 37E99, 26A18

Key Words and Phrases: discrete dynamical system, set of periods, interval maps, circle maps, iterates, Sharkovsky's Theorem

Download paper from here.

Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2011
Volume: 72
Issue: 4